# SDR IPXA09B55843

- Difficulty date: April 24, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 72,472 hours, 12,526 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 65B08428501
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D LT WING I/B TRAILING EDGE MID FLAP I/B LOWER AFT PANEL AFT 82 INCHES FOUND CORRODED.  LT WING I/B TRAILING EDGE MID FLAP I/B LOWER AFT PANEL AFT 83 INCHES AREA REPAIRED AS PER HX RS R57-55-36310 REV A AND UPS EO B747-5750-33412-A.
